Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 44, No. 4, p. 751 (October 1976)
(Russian original - ZhETF, Vol. 71, No. 4, p. 1434, October 1976 )

Connection between the properties of the system of renormalization-group equations and the symmetry of the Hamiltonian in the phase-transition problem
A.L. Korzhenevskii

Received: November 14, 1975

PDF (256.1K)

Report problems